A client receiving IV vancomycin develops flushing of the fa… | MyMerci
More questions like thisTry ›
Adverse Effects/Contraindications/Interactions

A client receiving IV vancomycin develops flushing of the face and neck and itching during the infusion. Which action should the nurse take?

Explanation
Flushing and itching during vancomycin infusion may indicate an infusion-related reaction. The nurse should stop or slow the infusion according to policy, assess the client, and notify the provider. Rapid infusion can worsen the reaction.
Next question on this topicA client is admitted to the emergency department after ingesting an unknown amount of acet…From this question bank[전통+신유형] NCLEX LEVEL UP 패키지KRW 79,000
Browse all questions No login required

Master the NCLEX-RN with MyMerci

Thousands of NCLEX-style questions with detailed rationale — in your language. Track your progress and study smarter.

Start for free

For study reference only. Always follow current clinical guidelines and your institution’s protocols.